# SDR VGCA20150730001

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N351FL
- Make and model: Cvac STC3405800
- Aircraft serial: 279
- Aircraft time: 19,929 hours, 19,790 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355900575
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ZONE 2 FIRE INDICATION IN FLIGHT ON NR 2 ENG.  DISCHARGED MAIN & RESERVED FIRE BOTTLES.
